American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Tuomo Kuusi, Giuseppe Mingione and Kaj Nyström. A boundary Harnack inequality for singular equations of $p$-parabolic type. Proc. Amer. Math. Soc. 142 (2014) 2705-2719.
Abstract, references, and article information   
View Article: PDF

[2] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[3] Minh-Binh Tran. Overlapping optimized Schwarz methods for parabolic equations in $n$ dimensions. Proc. Amer. Math. Soc. 141 (2013) 1627-1640.
Abstract, references, and article information   
View Article: PDF

[4] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 (2012) 3645-3654.
Abstract, references, and article information   
View Article: PDF

[5] Y. S. Choi and Craig Miller. Global existence of solutions to a coupled parabolic-hyperbolic system with moving boundary. Proc. Amer. Math. Soc. 139 (2011) 3257-3270. MR 2811281.
Abstract, references, and article information   
View Article: PDF

[6] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF

[7] Gao-Feng Zheng. On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals. Proc. Amer. Math. Soc. 135 (2007) 1487-1494. MR 2276658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniele Del Santo and Martino Prizzi. On the absence of rapidly decaying solutions for parabolic operators whose coefficients are non-Lipschitz continuous in time. Proc. Amer. Math. Soc. 135 (2007) 383-391. MR 2255284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paolo Albano and Daniel Tataru. Unique continuation for second-order parabolic operators at the initial time. Proc. Amer. Math. Soc. 132 (2004) 1077-1085. MR 2045423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dong-Ho Tsai. $C^{2,\alpha }$ estimate of a parabolic Monge-Ampère equation on $S^{n}$. Proc. Amer. Math. Soc. 131 (2003) 3067-3074. MR 1993215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jay Kovats. Real analytic solutions of parabolic equations with time-measurable coefficients. Proc. Amer. Math. Soc. 130 (2002) 1055-1064. MR 1873779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Qi S. Zhang. Global lower bound for the heat kernel of $-\Delta+\frac{c}{|x|^2}$. Proc. Amer. Math. Soc. 129 (2001) 1105-1112. MR 1814148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xingfu Zou and Jianhong Wu. Existence of traveling wave fronts in delayed reaction-diffusion systems via the monotone iteration method. Proc. Amer. Math. Soc. 125 (1997) 2589-2598. MR 1415345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yehuda Pinchover. Representation theorems for positive solutions of parabolic equations . Proc. Amer. Math. Soc. 104 (1988) 507-515. MR 962821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eugene B. Fabes and Nicola Garofalo. Parabolic B.M.O. and Harnack's inequality . Proc. Amer. Math. Soc. 95 (1985) 63-69. MR 796447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Colton. Schwarz reflection principles for solutions of parabolic equations . Proc. Amer. Math. Soc. 82 (1981) 87-94. MR 603607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alan V. Lair. A unique continuation theorem involving a degenerate parabolic operator . Proc. Amer. Math. Soc. 66 (1977) 41-45. MR 0466968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Arnold Stokes. Local coordinates around limit cycles of partial differential equations . Proc. Amer. Math. Soc. 59 (1976) 225-231. MR 0412569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Neil A. Eklund. Parabolic Green functions in open sets . Proc. Amer. Math. Soc. 50 (1975) 244-248. MR 0509708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Neil A. Eklund. Convergent nets of parabolic and generalized superparabolic functions . Proc. Amer. Math. Soc. 50 (1975) 237-243. MR 0509707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Colton. The noncharacteristic Cauchy problem for parabolic equations in two space variables . Proc. Amer. Math. Soc. 41 (1973) 551-556. MR 0324189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] O. ARENA. A strong maximum principle for quasilinear parabolic differential inequalities . Proc. Amer. Math. Soc. 32 (1972) 497-502. MR 0291634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1